# SDR CA961112048

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: R854116
- Condition: Worn
- Location: Exhaust
- Part time: 898 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST VALVE STEM FOUND WORN. SUSPECT BUILD UP OF CARBON POSSIBLY DUE TO A COMBINATION 100 LOW LEAD FUEL AND SYNTHETIC OIL USAGE. TECHNICAL BULLETIN 912-13 ADDRESSES THIS PROBLEM.
